Results 1 to 10 of 10

Thread: Sertaline, Evil, Evil,Evil!

  1. #1

    Angry Sertaline, Evil, Evil,Evil!

    Hi I really need help....I'm coming off 150mg of this horrible drug and I feel like I want to die I'm so ill. Is this normal?? I can't get hold of my Doctor, I did what she told me took one dose missed a day took a dose missed two days then after three days just stopped.
    I have dizziness, loss of feeling in my hands and when I do have feeling it's pins and needles, heart palpertations and I jsut feel like I'm drunk all the time.

    It has been eight days since my last tablet, how much longer can I expect to feel like this?
    Any advise is gratefully recieved.

  2. #2
    Join Date
    Jul 2009
    Posts
    1,877

    Re: Sertaline, Evil, Evil,Evil!

    I really feel for you. It's such a shame that some people go through hell when starting a new drug. You do wonder if it's worth it. Some people seem to get over the initial awful period. If you can suffer it you can always wait and see if things get better. If not go back to your g.p. and maybe get something else. I keep repeating myself but I took sertraline (was terrified!) and I didn't even feel as though I was on any medication and two weeks later I felt great. I'll never forget it. Myself and a few of my friends started anti-depressants and we had good experiences. It's a shame some people have awful ones. I hope you feel better soon.
    Myra

  3. #3
    Join Date
    Apr 2008
    Posts
    847

    Re: Sertaline, Evil, Evil,Evil!

    Blimey Bethany!

    Thats far, far too fast to stop an antidepressant. It should be structured over many weeks, months even. Get back in touch with your doc to clarify the instructions because I feel this surely cant be right.

    When I was reducing Seroxat, it took over 6 months, the last few weeks I was given liquid seroxat because the dose was so small.

    Take care
    __________________
    SUE

  4. #4
    Join Date
    Apr 2008
    Posts
    4,846

    Re: Sertaline, Evil, Evil,Evil!

    Why don't you phone nhs direct and run it by them, they are great for advice and will get a docs opinion.

    best wishes

    di xx

  5. #5
    Join Date
    Aug 2009
    Posts
    198

    Re: Sertaline, Evil, Evil,Evil!

    Hi Bethany

    I have been on sertaline for 13 years. My psychiatrist told me to adjust dosage very gradually. For example 150 mg i was told to reduce by 25 mg each night for at least 2-3 weeks and then, if i was okay, another 25mg for at least 2-3 weeks and so on. Apart from a few twitches this worked well for me.

    I would do as Diane suggested and ring the nhs line.

    Hope you are soon feeling better

    Take care

    Sue
    xx

  6. #6
    Join Date
    Jul 2009
    Posts
    199

    Re: Sertaline, Evil, Evil,Evil!

    whoahhhhhhhh....hold on .that is MUCH to fast a way to come of sertraline. Im on my 6 weeks of none at all but its taken me months to get to this level. you need to get to a reduced dose daily .......do that for 2 weeks......then a further reduced dose ......2 weeks.....carry on till your on 25 mgs ........2 weeks again .........THEN AND ONLY THEN wean yourself off them ...........week 1......miss 1 pill .........same the next week..........week 2 miss 2 pills a few days apart....for 2 weeks carry on like this untill youre off them altogether .........google in CITA....these people have been a great help to me .......good luck and take care xx

  7. #7

    Re: Sertaline, Evil, Evil,Evil!

    Hey thank you for all your replies...I've since been tolded this was too fast but was only doing what the Doctor told me too.
    I'm starting to feel a little better on day 11, I was pretty desperate though I was so tempted to take some just to get rid of the withdrawl feeling but then I'm back to square one.
    I'm meant to be going on Citalopram but I'm never starting another anti depressant if this is what it is like to come off them. I'm going to try the Linden method as soon as I feel better.

  8. #8
    Join Date
    Jul 2009
    Posts
    199

    Re: Sertaline, Evil, Evil,Evil!

    the withdrawal WILL improve gradually........I'm now on week 7 withdrawing from sertraline and I stll have albeit, shorter symptons , just be patient . I will NEVER touch another antidepressant ever. good luck and go easy on yourself .....xx

  9. #9
    Join Date
    Aug 2009
    Posts
    351

    Re: Sertaline, Evil, Evil,Evil!

    Did the sertaline work for you tho?
    __________________
    [Worrying won't protect - it doesn't help and can only make worse. Short term relief of anxiety by google etc doesn't help in the long run and the fact your acting on it only makes worse - let it pass over you

    "Rem it kicks in at the unconscious level, thats why, triggers are the cause, remeber the anxiety is like the adrenal system kicking in fight or flight for what you think is no reason, the unconscious is the part that fires this responce"]

  10. #10

    Re: Sertaline, Evil, Evil,Evil!

    It did I have to admit it worked really well my life was normal and far more boring without panic attacks with this drug. Just becasue I had a bad exprience doesn't mean everyone will, I just don't think I'm cut out for medication like this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Seroxat Is Not Evil!!!
    By miss worrier in forum Seroxat / Paroxetine
    Replies: 9
    Last Post: 12-12-11, 03:26
  2. effexor and the evil withdrawals
    By jahur in forum Effexor / Venlafaxine
    Replies: 0
    Last Post: 12-05-09, 19:19
  3. Replies: 8
    Last Post: 06-07-07, 18:51
  4. Quitting the evil weed!!
    By Silly Blonde in forum Health Anxiety
    Replies: 4
    Last Post: 10-07-06, 14:33
  5. why is life so evil ?
    By leo05 in forum Introduce Yourself
    Replies: 5
    Last Post: 31-05-05, 23:09

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •